# SDR SCNA20241114368

- Difficulty date: July 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 39,649 hours, 18,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 776588: ESCAPE PATH LIGHTING LIFTING OFF FROM THE FLOOR AND BENT NEXT TO SEAT 12 D.  RESOLUTION: INSPECTED AND REATTACHED PHOTOLUMINESCENT FLOOR STRIP LIGHTING REF AMM 33-51-15. OK FOR SERVICE.
